Title: Existence and stability of anti-periodic solutions for FCNNs with time-varying delays and impulsive effects on time scales

Authors: Hongmei Bao

Addresses: Faculty of Mathematics and Physics, Huaiyin Institute of Technology, Huai'an, Jiangsu 223003, China

Abstract: This paper deals with the existence and global exponential stability of anti-periodic solutions for fuzzy cellular neural networks (FCNNs) with time-varying delays and impulsive effects on time scales. Using the theory of coincidence degree, inequality technique and constructing some suitable Lyapunov functional, some sufficient conditions are obtained for the existence and global exponential stability of anti-periodic solutions for FCNNs with time-varying delays and impulsive effects on time scales. These results are less restrictive than those given in the earlier references. Moreover an example is provided to illustrate results obtained.

Keywords: anti-periodic solutions; fuzzy cellular neural networks; FCNNs; impulsive effects; time-varying delays; time scales.

DOI: 10.1504/IJCSM.2018.10016505

International Journal of Computing Science and Mathematics, 2018 Vol.9 No.5, pp.474 - 483

Received: 23 Jan 2017
Accepted: 20 Jun 2017

Published online: 28 Sep 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article